# SDR QXEA2019082100324

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 42,432 hours, 44,627 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

#1 BLEED HOT CAUTION ILUMINATED INTERMITANATLY. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED #1 ENGINE NACELLE DUCT-LEAK OVER TEMP SWITCH IAW Q400 AMM TASK # 36-11-21-000/400-801. OPS CHECK STILL REQUIRED. C/W OPERATIONAL TEST OF THE BLEED AIR SYSTEM IAW Q400 AMM TASK 36-11-00-710-802. OPS TESTS GOOD.  RETURNED TO SERVICE.
